| Model Number |
7211 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/11/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in obtuse marginal 3 artery.A 3.00mm x 8mm nc emerge balloon catheter was selected for use.However, during the procedure, the shaft broke midway.The balloon parts were removed successfully from the patient's body and the procedure was completed with another of the same device.No patient complications were reported and the patient was fine.
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an nc emerge balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.There was a complete separation at 61.6cm distal of the strain relief.There was contrast in the inflation lumen.The balloon was tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.
Event or Problem Description